I had a 14mm calculi in the upper one-third ureter, which was removed using uretroscopy and PCNL. Initially, doctor tried uretroscopy, but the stone rolled back into the kidney, so they used PCNL to finally remove the stone. Doctors put something called "CATHEDER", a pipe inserted in my penis and extended into bladder, and the urine was passing involuntarily. They also placed DJ stent. The operation took place on 13th June, 2009.
I experince pain in my penis, whenever my penis stands erect. I wanted to know whats the cause of this pain?
Secondly, they are talking of removing stent after 4 weeks. Is it a painful process? I am bit afraid after this PCNL.
My motions have disturbed after operation. What could be the solution for it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.